Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

9 year old. Taking focalin from week. Having belly hurt, eyes blurry, nausea, temperature 102. Cause?

Hi just had a quick question my daughter of 9 yrs old just started taking focalin About a week ago yesterday she went to school and told me wen she came home that her belly hurt today she came home from school saying that she couldnt see to well blury at times and that her body was pinching her all over her heart was running like she said and she is tired and nauseous and now she is ru.ning a temperture of 102.1 amny ideas what could be causi.g this
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have a Viral illness with Gastritis.
The running heart is due to fever.
Give Tylenol every 8 th hourly depending on the presence of fever in prescribed dosage and do tepid sponging with lukewarm water.
Give adequate rest and give plenty of oral fluids and if the nausea is severe, you can give anti emetic like ondansetron in prescribed dose.
Consult your Pediatrician for the examination and management.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor